Computational Solution of a Fractional Integro-Differential Equation

Ibragimov, Ranis, Akinlar, Mehmet Ali, Kurulay, Muhammet . Abstract and Applied Analysis 2013. 2013 (865952) :-

Locate this article in:

Bibtex

@article{CIS-317795,
  Author = {Ibragimov, Ranis and Akinlar, Mehmet Ali and Kurulay, Muhammet},
  Title = {Computational Solution of a Fractional Integro-Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {865952},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles